Differential and Integral Equations

Decay property for the linear wave equations in two-dimensional exterior domains

Takayuki Kobayashi, Masashi Misawa, and Shoko Okamura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 24, Number 9/10 (2011), 941-964.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012894

Mathematical Reviews number (MathSciNet)
MR2850347

Zentralblatt MATH identifier
1249.35204

Subjects
Primary: 35L71: Semilinear second-order hyperbolic equations 35B40: Asymptotic behavior of solutions

Citation

Misawa, Masashi; Okamura, Shoko; Kobayashi, Takayuki. Decay property for the linear wave equations in two-dimensional exterior domains. Differential Integral Equations 24 (2011), no. 9/10, 941--964. https://projecteuclid.org/euclid.die/1356012894


Export citation